Applied Mathematics

Vol.2 No.5(2011), Paper ID 4800, 6 pages

DOI:10.4236/am.2011.25068

 

Surface Wave Propagation in a Generalized Thermoelastic Material with Voids

 

Baljeet Singh, Raj Pal

 

 

Copyright © 2011 Baljeet Singh, Raj Pal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Singh and R. Pal, "Surface Wave Propagation in a Generalized Thermoelastic Material with Voids," Applied Mathematics, Vol. 2 No. 5, 2011, pp. 521-526. doi: 10.4236/am.2011.25068.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.